# SDR 95ZZZX1682

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bowed Tab Washer
- Part number: 7895922
- Condition: Broken
- Location: Gc 49 Gearcase
- Part time: 16,437 hours
- Component: 7758001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS RETURNED FOR 'METAL CONTAMINATION'.  AFTER TEAR DOWN OF GEARBOX, NOTICED TABS WERE BROKEN OFF TAB WASHER (ITEM 20A OF SEI 663) AND RETAINING NUT (ITEM 25 OF SEI 663) WAS BACKED OFF THREAD ON PROP SHAFT (ITEM 80 OF SEI 663).  NOTE:  NO OTHER DAMAGE SEEN.  REF:  CMM 72-11-02.
